# SDR ASMF201306009

- Difficulty date: June 16, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N860AM
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 33,051 hours, 16,378 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ACFT REJECTED TAKEOFF AT 40 KNOTS WITH A GROSS WEIGHT OF 67,900 KG,  FORWARD ENTRY DOOR LIGHT TURNED ON.  DURING MX REVISION, THE FORWARD ENTRY DOOR WAS DETECTED CLOSED AND SECURED.
